Bad boundary behavior in star-invariant subspaces I

Andreas Hartmann Institut de Mathématiques de Bordeaux, Université de Bordeaux William T. Ross Department of Mathematics and Computer Science, University of Richmond

Spectral Theory and Operator Algebra mathscidoc:1701.32005

Arkiv for Matematik, 52, (1), 113-134, 2012.2
We discuss the boundary behavior of functions in star-invariant subspaces ($BH$^{2})^{⊥}, where$B$is a Blaschke product. Extending some results of Ahern and Clark, we are particularly interested in the growth rates of functions at points of the spectrum of$B$where$B$does not admit a derivative in the sense of Carathéodory.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:36 uploaded by arkivadmin ] [ 544 downloads ] [ 0 comments ]
@inproceedings{andreas2012bad,
  title={Bad boundary behavior in star-invariant subspaces I},
  author={Andreas Hartmann, and William T. Ross},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203636388407051},
  booktitle={Arkiv for Matematik},
  volume={52},
  number={1},
  pages={113-134},
  year={2012},
}
Andreas Hartmann, and William T. Ross. Bad boundary behavior in star-invariant subspaces I. 2012. Vol. 52. In Arkiv for Matematik. pp.113-134. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203636388407051.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved